# SDR 07FDEA01036

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD SCRATCH REPAIR ON EXTERNAL SKIN BETWEEN C75/76, P27.  REPAIR VERIFICATION, PERFORMED IAW SRM 53-18-12/FIG 102 EA FOR TRACKING: 6-5318-106413.
